# SDR SWAA2022100552488

- Difficulty date: October 3, 2022
- Submitted: October 5, 2022
- Operation: Air carrier
- Aircraft: N434WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32454
- Aircraft time: 65,515 hours, 38,883 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Aft Megaphone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEYS MEGA PHONE INOP / [01] REPLACED BATTERIES IN AFT GALLEY?S MEGA PHONE AS REQUIRED PER B 737 MM 25-64-00
